advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From India:

My 14 year old daughter has had diabetes for 7 years. Her weight is 48 kg. Her dose was 80 units before. Last month, her doctor advised me she is in a vicious cycle. I decreased the dose to 60 units. For three days, her blood glucose remained in control, but now it goes high in the evening and morning. I give her 15 Actrapid and 8 Monotard at morning, 16 Actrapid at noon, 10 Actrapid and 9 Monotard at evening.

Answer:

I'm sorry, but we are not really in a position to give dose change advice. You need to take your daughter's record book to her diabetes doctor to discuss them. However, you do seem to be on the right lines. Another thing to consider is the quality of your insulin. It is a good idea to try to use the same make as much as possible to avoid variability.

KJR

DTQ-19990914003848
Original posting 11 Dec 1999
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.